JournalszaaVol. 17, No. 1pp. 23–35

Complete Continuity of Some Nonlinear Volterra Operator in Banach Spaces

  • Martin Väth

    Czech Academy of Sciences, Prague, Czech Republic
Complete Continuity of Some Nonlinear Volterra Operator in Banach Spaces cover
Download PDF

Abstract

We consider continuity and compactness of the particular Volterra operator Hx(t)=t0tK(r)x(r)drHx(t) = \int ^t_{t_0} K(r)x(r)dr, where K(t)K(t) is a nonlinear continuous and compact or a-Lipschitz operator in some Banach space.

Cite this article

Martin Väth, Complete Continuity of Some Nonlinear Volterra Operator in Banach Spaces. Z. Anal. Anwend. 17 (1998), no. 1, pp. 23–35

DOI 10.4171/ZAA/806